Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  Lebedev type index transforms with the squares of the associated Legendre functions
 
 
Title: Lebedev type index transforms with the squares of the associated Legendre functions
Author: Yakubovich, S.
Appeared in: Acta mathematica Hungarica
Paging: Volume 153 (2017) nr. 1 pages 57-74
Year: 2017
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands